# SDR DALA2016102908225

- Difficulty date: October 28, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 48,947 hours, 16,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN APPROXIMATELY AT STA 646, 2" ABOVE STRINGER 18L.  ACCOMPLISHED PERMANENT REPAIR FOR A DENT ON FUSELAGE SKIN AT STA 646 2" ABOVE STRINGER 18L IAW ER/A 547309-14 REV ORIG.
